Get your Health question answered in 3 easy steps

169 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 43 years

Owl Image
MD
Dr. Ram Choudhary

Internal Medicine

Exp 12 years

Owl Image
MD
Dr. Timothy G Moser

Family Physician

Exp 17 years

Owl Image
MD
Dr. Carol Rogala

Emergency Medicine

Exp 14 years

Owl Image
MD
Dr. Mimi Ghosh

Family Physician

Exp 17 years

Owl Image
MD
Dr. Kiran Kumar

Internal Medicine

Exp 5 years

...and 18,000+ more Doctors from across the world

Showing results for : What causes uncontrolled jerks and shakes while on medication

Premium Questions

doctor1 MD

my wife has uncontrolled jerks and shakes, as someone with sterrits here is a list of drugs magnesium250mg,amlodipine10mg,aspirin81mg,atenolol75mg,calcium600+d,hydroclorothiazide50mg,klor-con10 ...

doctor1 MD

What is the best antibiotic for UTI caused by Proteus ? ...

doctor1 MD

in the doctor's office with a Trimix injection. What could cause someone to be able to respond better to Viagra ...Hello, I asked a question a while back regarding having an injection for a Doppler ultrasound ...

doctor1 MD

what are the possible medications for anxiety caused depression and alcoholism? ...

doctor1 MD

myself shaking convulsively (uncontrollably) throughout my body and limbs . It ceased immediately upon ...

Public Forum Discussions

doctor1 MD

while she was playing again her left leg muscles became stiff and again her left leg was shaking at 11 ... leg became stiff and was shaking. She was conscious during this period. What has happened on this day ...

doctor1 MD

, he feels fine. The chills and shaking can last a couple of hours. Any ideas of what can be causing ...About every 2-3months my husband experiences a sudden onset of severe chills with uncontrollable ...

doctor1 MD

Hi I have been having a uncontrollable cough now for 2-3 weeks and nothing has helped me only cough drops temporarily and my parents will not take me to a docter cause they said I will be fine they always ...

doctor1 MD

not cause my brain cells to die off what do I do to get away from aspartame? sorry i m slow I shake a lot to ...Hello, that was fast. I was wondering what to do about all the aspartame in my meds? I have ...

doctor1 MD

to lung, while I was in hospital heart went to 124 went to follow up and my family physician said give it till I over this cause it was 114 in his office, should it be ok to wait? weight- 177 height- 5 6. ...

doctor1 MD

noticed it. We don t know what caused it, whether it came from him scratching himself while in the tub or a diaper that was to tight or from fastening his onesies. Besides gobs of Vaseline what else can we do? ...

doctor1 MD

nebuliser. What could be causing the hallucinations and delusions? What can be done to stop those? .... While there he became violently delusional. The doctor attributed it to steriod euphoria. He is home now ...

doctor1 MD

that is near him while crying for long periods of time; what is causing this and how do we fix it? Is he ... him on seizure medication and he hasn t had any seizures ever since, but his behavioral patterns have ...

doctor1 MD

work and said everything looked fine with that but they did not know what causes my pain. I take ... med for my stomach pain and ranitidine which I have been taking the ranitidine for a while since about ...

doctor1 MD

. And this afternoon, Today, I had an uncontrollable diarrhea. What do you think is wrong? ...

Mobile Questions and Answers

doctor1 MD

Hi It needs to be evaluated . There are certain reversible causes of psychosis. So first consult a physician for evaluation and if he says consult psychiatrist.

doctor1 MD

First you have to identify a cause. Then whatever is causing it is treated. Spironolactone is a drug frequently used for hirsutism. There are others, including steroids and female hormones. These drugs can have significant side effects, so it is important to know the underlying cause before taking them. Other treatments would be cosmetic, including electrolysis, waxing, laser hair removal, etc.

doctor1 MD

Hello..Various reasons like hereditary relation,improper hygiene,stress,drugs etc.. Acne treatment depends on type and severity of the acne lesions mainly..For simple acne,topical benzoyl peroxide and clindamycin gel would be a better option.You can briefly tell about your acne history and upload a clear picture to get a better suggestion regarding treatment.Thanks